# SDR SWAA2015082843286

- Difficulty date: August 16, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552894
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CHANNEL CRACKED AT BS 540, BETWEEN LBL 0.07 TO LBL 24.  R & R CHANNEL IAW DWG.
